RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 67–80 (Mi znsl6541)  

Goodness-of-fit tests based on the characterization of uniformity by the ratio of order statistics, and their efficiencies

K. Yu. Volkova, M. S. Karakulov, Ya. Yu. Nikitin

St. Petersburg State University, St. Petersburg, Russia

Abstract: We construct integral and supremum type goodness-of-fit tests for the uniform law based on Ahsanullah's characterization of uniform law. We discuss limiting distributions of new tests and describe the logarithmic large deviation asymptotics of test statistics under null-hypothesis. This enables to calculate their local Bahadur efficiency under some parametric alternatives. Conditions of local optimality of new statistics are given.

Key words and phrases: uniform distribution, hypotheses testing, characterization, $U$-statistics, large deviations, Bahadur efficiency, local optimality.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00258
Saint Petersburg State University СПбГУ-DFG 6.65.37.2017


Full text: PDF file (209 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.2
Received: 06.10.2017

Citation: K. Yu. Volkova, M. S. Karakulov, Ya. Yu. Nikitin, “Goodness-of-fit tests based on the characterization of uniformity by the ratio of order statistics, and their efficiencies”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 67–80

Citation in format AMSBIB
\Bibitem{VolKarNik17}
\by K.~Yu.~Volkova, M.~S.~Karakulov, Ya.~Yu.~Nikitin
\paper Goodness-of-fit tests based on the characterization of uniformity by the ratio of order statistics, and their efficiencies
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 67--80
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6541}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6541
  • http://mi.mathnet.ru/eng/znsl/v466/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:31
    Full text:20
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019